# SDR DALA2024040804182

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,074 hours, 41,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BEYOND STOPDRILL, (PREVIOUS REPAIR) ON DOOR BEAM 1 BTW STA 190-200 (UPPER AFT CORNER) AT FWD PASSENGER DOOR L1. SUMMARY OF NRC 00071: DOOR BEAM 1 BTW STA 190-200 (UPPER AFT CORNER) AT FWD PASSENGER DOOR L1 WAS REPAIRED PER B717-200 SRM 52-10-02-2R, PROCEDURE 7, FIGURE 201. (LP #0279502)
